Tags

Type your tag names separated by a space and hit enter

[Drug-induced subacute cutaneous lupus erythematosus: repeated occurrence following treatment with terbinafine].
Hautarzt. 2014 Jun; 65(6):548-52.H

Abstract

A woman developed subacute cutaneous lupus erythematosus (SCLE) in 1995 and 2013, each time 6 weeks after initiation of terbinafine therapy. Within the heterogeneous group of drug-induced SCLE terbinafine is considered the most common cause. The clinical, histopathological and laboratory findings of idiopathic and drug-induced SCLE are largely identical. The pathogenesis of drug-induced SCLE is not known. Cytotoxic and immunological mechanisms are considered likely. The treatment of drug-induced SCLE is discontinuation of the suspected drug. In addition, corticosteroids are recommended alone or in combination with chloroquine or hydroxychloroquine.

Authors+Show Affiliations

Klinik für Dermatologie, Allergologie und Phlebologie, Klinikum Bremerhaven Reinkenheide, Postbrookstr. 103, 27574, Bremerhaven, Deutschland, gunnar.wagner@klinikum-bremerhaven.de.No affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

ger

PubMed ID

24452843

Citation

Wagner, G, and M M. Sachse. "[Drug-induced Subacute Cutaneous Lupus Erythematosus: Repeated Occurrence Following Treatment With Terbinafine]." Der Hautarzt; Zeitschrift Fur Dermatologie, Venerologie, Und Verwandte Gebiete, vol. 65, no. 6, 2014, pp. 548-52.
Wagner G, Sachse MM. [Drug-induced subacute cutaneous lupus erythematosus: repeated occurrence following treatment with terbinafine]. Hautarzt. 2014;65(6):548-52.
Wagner, G., & Sachse, M. M. (2014). [Drug-induced subacute cutaneous lupus erythematosus: repeated occurrence following treatment with terbinafine]. Der Hautarzt; Zeitschrift Fur Dermatologie, Venerologie, Und Verwandte Gebiete, 65(6), 548-52. https://doi.org/10.1007/s00105-013-2747-2
Wagner G, Sachse MM. [Drug-induced Subacute Cutaneous Lupus Erythematosus: Repeated Occurrence Following Treatment With Terbinafine]. Hautarzt. 2014;65(6):548-52. PubMed PMID: 24452843.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Drug-induced subacute cutaneous lupus erythematosus: repeated occurrence following treatment with terbinafine]. AU - Wagner,G, AU - Sachse,M M, PY - 2014/1/24/entrez PY - 2014/1/24/pubmed PY - 2015/1/30/medline SP - 548 EP - 52 JF - Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete JO - Hautarzt VL - 65 IS - 6 N2 - A woman developed subacute cutaneous lupus erythematosus (SCLE) in 1995 and 2013, each time 6 weeks after initiation of terbinafine therapy. Within the heterogeneous group of drug-induced SCLE terbinafine is considered the most common cause. The clinical, histopathological and laboratory findings of idiopathic and drug-induced SCLE are largely identical. The pathogenesis of drug-induced SCLE is not known. Cytotoxic and immunological mechanisms are considered likely. The treatment of drug-induced SCLE is discontinuation of the suspected drug. In addition, corticosteroids are recommended alone or in combination with chloroquine or hydroxychloroquine. SN - 1432-1173 UR - https://www.unboundmedicine.com/medline/citation/24452843/[Drug_induced_subacute_cutaneous_lupus_erythematosus:_repeated_occurrence_following_treatment_with_terbinafine]_ DB - PRIME DP - Unbound Medicine ER -